MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 58MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 58MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, due to location of device is unknown; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent initial left total hip arthroplasty.Subsequently, patient had a possible i & d approximately 1 month later.The patient was revised approximately 2 months post implantation due to deep infection.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
D10: explanted product stage 1: acetabular cup ¿ 110010247, lot 6815876 acetabular liner ¿ 30123607, lot 64802478 femoral head component ¿ 6500661, lot 3030565 femoral stem ¿ 51103160, lot 6454785 explanted product stage 2: djo bone cement ref 600-15-000 lot 939d1d0042 g7 liner ref 30123607 lot 64926920 depuy head and spacer.
 
Event or Problem Description
It was reported that the patient underwent initial left total hip arthroplasty.Subsequently, the patient underwent stage 1 revision due to infection approximately 1 month later.Stage 2 reimplantation occurred approximately 3 months later.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, the device was determined to be not reportable.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
G7 OSSEOTI 4 HOLE SHELL 58MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11382110
Report Number0001825034-2021-00585
Device Sequence Number14388298
Product Code PBI
UDI-Device Identifier00887868355912
UDI-Public00887868355912
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010247
Device Lot Number6815876
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/31/2021
05/14/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/20/2021
05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZIMMER HEAD CAT#6500661 LOT#3030565; ZIMMER LINER CAT#30123607 LOT#64802478; ZIMMER HEAD CAT#6500661 LOT#3030565; ZIMMER LINER CAT#30123607 LOT#64802478
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight109